Dr Maureen answered the most recent question:
I bought a Cetaphil face wash that is for acne. I’ve been using it for 2 weeks and my acne has gotten even worse and my skin is really irritated. Is this supposed to happen. Should I keep using it? Is it supposed to get worse before it gets better. Help
View the answer...
Dr Maureen Allem is a GP with a special interest in Aesthetic procedures and Integrative Anti-Ageing Medicine. She is also the founder and Medical Director of national group Skin, Body and Health Renewal and Oasis Spas, with 17 centres and four Oasis spas across South Africa's major cities in Johannesburg, Pretoria, the Western Cape and KZN. Anti-ageing treatments include non-surgical, anti-aging procedures, cellulite and weight loss programmes as well as body sculpting procedures. The ultimate aim of all consultations is to provide optimal health and to restore aesthetic beauty. Health Renewal appointments involves an hour long extensive medical consultation which includes hormonal balancing, nutraceutical supplements, intravenous support and detoxification treatments. Dr Maureen has seventeen Doctors working with her using the same techniques she has spent years honing. Dr Maureen frequently travels overseas to World Anti-Ageing Congresses and Laser Forums to stay abreast of the most up-to-date non-surgical procedures.
Most recent questions
- I bought a Cetaphil face wash that is for acne. I’ve ... More
- I have recently discovered that I am allergic to ... More
- Hi Dr. Allem, I have a question on micro-needling, some ... More
- I have been wearing glasses for more than five years, ... More
- I'm a 38-year-old coloured female with dry skin, ... More
Want to ask a question?
Sign in here